MAUDE Adverse Event Report: C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®; CATHETER, RETENTION TYPE, BALLOON

C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®; CATHETER, RETENTION TYPE, BALLOON
Model Number A303416A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
16 french foley catheter to place and when i opened it up, i noticed the tip of the catheter was super kinked, unable to be used.I was told to call regarding defective item.Item number is 1758si16nghv2549.16 french 10 ml foley catheter.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key18865231
Report Number18865231
Device Sequence Number12821848
Product Code EZL
UDI-Device Identifier00801741073823
UDI-Public(01)00801741073823
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/19/2023
Report Date (Section F) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberA303416A
Device Catalogue NumberA303416A
Device Lot NumberNGHV2822
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/08/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/19/2023